# SDR ASOA2016012014405

- Difficulty date: January 20, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 29,308 hours, 20,830 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COCKPIT FLOORBEAM ANGLE AT FS 280 BETWEEN RBL9-LBL9.  REMOVED CORRODED FLOORBEAM ANGLE IAW SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.  LOCATED, TRANSFERED, DRILL MOUNTING HOLES AND INSTALLED SERVICABLE FLOORBEAM ANGLE IAW SRM 51-40-11-001-001-A01, 51-48-06-001-001-A01, SRM 51-42-21-001-001-A01 AND DWG CCG670-34010.
